Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 367, Number 4

All articles in this issue are freely accessible.

Global analysis of the generalised Helfrich flow of closed curves immersed in $\mathbb {R}^n$
Glen Wheeler.
Trans. Amer. Math. Soc. 367 (2015), 2263-2300
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Global strong solution to the density-dependent incompressible flow of liquid crystals
Xiaoli Li and Dehua Wang.
Trans. Amer. Math. Soc. 367 (2015), 2301-2338
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Collapsing three-dimensional closed Alexandrov spaces with a lower curvature bound
Ayato Mitsuishi and Takao Yamaguchi.
Trans. Amer. Math. Soc. 367 (2015), 2339-2410
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The stability of self-shrinkers of mean curvature flow in higher co-dimension
Yng-Ing Lee and Yang-Kai Lue.
Trans. Amer. Math. Soc. 367 (2015), 2411-2435
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The space of almost complex 2-spheres in the 6-sphere
Luis Fernández.
Trans. Amer. Math. Soc. 367 (2015), 2437-2458
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Dynamics and Zeta functions on conformally compact manifolds
Julie Rowlett, Pablo Suárez-Serrato and Samuel Tapie.
Trans. Amer. Math. Soc. 367 (2015), 2459-2486
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Minimal immersions of compact bordered Riemann surfaces with free boundary
Jingyi Chen, Ailana Fraser and Chao Pang.
Trans. Amer. Math. Soc. 367 (2015), 2487-2507
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Geometric analysis aspects of infinite semiplanar graphs with nonnegative curvature II
Bobo Hua and Jürgen Jost.
Trans. Amer. Math. Soc. 367 (2015), 2509-2526
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Topological Birkhoff
Manuel Bodirsky and Michael Pinsker.
Trans. Amer. Math. Soc. 367 (2015), 2527-2549
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Well-posedness for the fifth-order KdV equation in the energy space
Carlos E. Kenig and Didier Pilod.
Trans. Amer. Math. Soc. 367 (2015), 2551-2612
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Ill-posedness for the nonlinear Schrödinger equation with quadratic non-linearity in low dimensions
Tsukasa Iwabuchi and Takayoshi Ogawa.
Trans. Amer. Math. Soc. 367 (2015), 2613-2630
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Strichartz estimates for the Schrödinger equation for the sublaplacian on complex spheres
Valentina Casarino and Marco M. Peloso.
Trans. Amer. Math. Soc. 367 (2015), 2631-2664
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Limits of positive flat bivariate moment matrices
Lawrence A. Fialkow.
Trans. Amer. Math. Soc. 367 (2015), 2665-2702
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Thick subcategories of the bounded derived category of a finite group
Jon F. Carlson and Srikanth B. Iyengar.
Trans. Amer. Math. Soc. 367 (2015), 2703-2717
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Asymptotics of the densities of the first passage time distributions for Bessel diffusions
Kôhei Uchiyama.
Trans. Amer. Math. Soc. 367 (2015), 2719-2742
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Dense flag triangulations of $3$-manifolds via extremal graph theory
Michał Adamaszek and Jan Hladký.
Trans. Amer. Math. Soc. 367 (2015), 2743-2764
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Crystallographic actions on contractible algebraic manifolds
Karel Dekimpe and Nansen Petrosyan.
Trans. Amer. Math. Soc. 367 (2015), 2765-2786
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Caldero-Chapoton algebras
Giovanni Cerulli Irelli, Daniel Labardini-Fragoso and Jan Schröer.
Trans. Amer. Math. Soc. 367 (2015), 2787-2822
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Generalised Cartan invariants of symmetric groups
Anton Evseev.
Trans. Amer. Math. Soc. 367 (2015), 2823-2851
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Minimal free resolutions of the $G$-parking function ideal and the toppling ideal
Madhusudan Manjunath, Frank-Olaf Schreyer and John Wilmes.
Trans. Amer. Math. Soc. 367 (2015), 2853-2874
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Essential surfaces of non-negative Euler characteristic in genus two handlebody exteriors
Yuya Koda and Makoto Ozawa; with an appendix by Cameron Gordon.
Trans. Amer. Math. Soc. 367 (2015), 2875-2904
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A note on the cohomology of the Langlands group
Edward S.T. Fan; with an appendix by M. Flach.
Trans. Amer. Math. Soc. 367 (2015), 2905-2920
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Non-self-adjoint graphs
Amru Hussein, David Krejčiřík and Petr Siegl.
Trans. Amer. Math. Soc. 367 (2015), 2921-2957
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Mod 3 congruence and twisted signature of 24 dimensional string manifolds
Qingtao Chen and Fei Han.
Trans. Amer. Math. Soc. 367 (2015), 2959-2977
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
An explicit formula for the cubic Szegő equation
Patrick Gérard and Sandrine Grellier.
Trans. Amer. Math. Soc. 367 (2015), 2979-2995
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
KO-rings of full flag varieties
Marcus Zibrowius.
Trans. Amer. Math. Soc. 367 (2015), 2997-3016
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions